# SDR SWAA2025040721621

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 25,852 hours, 13,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD OVER WING EXIT EXTERNAL EMERGENCY LIGHT INOP.<[01] C/W AND OPERATIONAL CHECK OF THE EMERGENCY LIGHTS IAW AMM 33-51-00.OPS CHECK GOOD.
